# SDR UPS08852244

- Difficulty date: April 23, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Structure
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT GEAR DOOR SWITCH MOUNT HOLES ARE ELONGATED.  REPAIRED RIGHT GEAR DOOR SWITCH HOLES IAW EO DC8-3260-16914-A AND DWG 56 53490.
